Nevada-Las Vegas
Options

Way too much information question...

Anyone know what it means when you are continuously lightly spotting? Sorry if TMI! But I'm getting annoyed and taking the time to go to the Dr. seems like a lot of work and I'm on a high ded. HSA plan so I don't want to pay for it either (not sure if this kind of visit would be covered). I was spotting for the whole month last month, it started about a week after my period, and went until my next period which ended 2 days ago, nothing for 2 days, and now it's starting again, wtf??


Anyone have this happen to them, and know what it was, or what it could be?


Again, sorry on the TMI! TIA!

Re: Way too much information question...

  • Options
    smokeybaileysmokeybailey member
    Combo Breaker First Comment
    edited December 2011
    If you are on BC, check that.  You may need a higher dosage of one or the other hormone.

    I'd call the doctor and see what they say.  The last time I had issues, they changed my next BC pack and that was that.  No appointment necessary.
    Bi-oh-rama
    Now with more wedded bliss.


    I don't get married often, but when I do, I do it in Las Vegas.

    image

    "Lvharpy could be your AE." - direy25
    "smokeybailey is the one shining beacon of light in this steaming turd of a thread." - daffodil_jill
    "The almighty smokeybailey has spoken." - some bitch on the Las Vegas board

  • Options
    Sara191431Sara191431 member
    First Comment
    edited December 2011
    Hmm I just ordered my new BC packet too, was going to pick up after work, I'll call the DR. now....

    Weird though as I've been on the same kind for forever, but I hope you are right, thanks Smokey!
  • Options
    edited December 2011
    I had that problem when I tried to take birth control bills continously. Meaning I wouldn't get a cycle for like 3 months.  The doctor rreccommended it for me and then I spoted a month and took myself off.  Why don't you google it?  Believe it or not the internet has a lot of good information.  That or web md.
    Until the first full year of being one! Anniversary
  • Options
    edited December 2011
    Yep, I would definitely chalk it up to a BC issue. I had some issues with my Nuva Ring, but going off it for a month kind of "reset" everything. Call the DR and see what they think. Hopefully you won't need to go in.

    ETA: I wonder if VG stays out of threads like these.
  • Options
    edited December 2011
    In Response to <a href="http://forums.theknot.com/Sites/theknot/Pages/Main.aspx/local-wedding-boards_nevada-las-vegas_way-much-information-question?plckFindPostKey=Cat:Local%20Wedding%20BoardsForum:91Discussion:9c91970b-2f1d-4061-a200-65103dc505c1Post:cff49b32-01fd-4959-ab32-7d9d5299c41e">Re: Way too much information question...</a>:
    [QUOTE] ETA: I wonder if VG stays out of threads like these.
    Posted by Natrasha[/QUOTE]

    It was hard to avoid with the subject, I thought it was going to be about naughty wedding night stuff or something; wrong. lol

    Married in Vegas - June 2011


  • Options
    edited December 2011
    Yeah I thought it was going to be about sex too!!!

    Sorry I cannot help you, but anytime I have anything weird with my cycle I immediately panic and take a PG test. But I am kinda crazy like that. I hope you just need a different BC!!
  • Options
    edited December 2011
    Light spotting is a pregnancy symptom...
  • Options
    edited December 2011
    Being in the medical field, it's can be from multiple things including some kind of change, change in hormones, change in birth control, stress, diet, exercise, thyroid changes, or even just during ovulation.   Not sure if you are taking any blood thinners or anti anti-flammatories which can also thin the blood. If you have been consistent with taking your BC each day/relatively the same time each day,  and on the same BC pill for quite some time, you would need a check up appointment to check the cervix. Also, if you are on the 3 month cycle pills spotting is common between periods in the first 3-6 months.  If it's heavier spotting on a continuous basis one worries about low iron which can make you tired and fatigued. Best to just go for a quick check is the best advice from a medical standpoint, I would make an appointment even for piece of mind!
  • Options
    edited December 2011
    Spotting can be alot of different things...especially being on a BC pill. I had problems while I was on a different BC pill. I had 3 periods in 5 weeks. Im not sure who was more annoyed, FI or myself. My OB/GYN diagnosed me with PMDD and changed my BC and since then, I've been a happy camper. Before, I didnt really believe the whole PMDD thing, but after I heard all the symptoms...there might as well of been a picture of myself next to the word PMDD.

    Id say get checked..just to make sure. Working in Anatomic Pathology I see how fast things can develop, especially with uterus/cervix/ovary cases. If you don't wanna spend the $$...look for a planned parenthood or a free womans clinic. Most of the NPs working there, have their own practice seperatly so they are legit.
  • Options
    Sara191431Sara191431 member
    First Comment
    edited December 2011
    @Vegasgroom - Haha sorry to disappoint.

    Pretty sure I've never posted in a public forum about something like this, but probably didn't need to make my subject be that shocking like when it's not that big of a deal, sorry about that.

    I got roped into going to Vball with FI as a fill in, so have to run, but looks like I got a lot of good info so I will be reading more thoroughly when I get back.

    Oh and I'm NOT pregnant, when it was happening last month my sister and co-worker scared me with that one, inplantation or whatever, I took a test and negative-thank god.
  • Options
    MeatAuditorMeatAuditor member
    First Comment
    edited December 2011
    I spotted my first time on the pill b/c I didn't take them at the same time every day.  Didn't even realize.  After I fixed that, it was fine.
    imageimageimage
  • Options
    Sara191431Sara191431 member
    First Comment
    edited December 2011
    Thanks for all the info ladies!  I'm waiting to hear back from a NP, so we'll see what she says.  I may just make an appointment to be safe though, hopefully it will just be a co-pay.

    @jen33gator - If I'm not eating that many carbs could that cause low iron? And I've been dealing with a stressful situation, but it started before that came about. Like I said, thinking I'll just need to make the appointment to be safe.

    Thanks again everyone!

  • Options
    edited December 2011
    In Response to <a href="http://forums.theknot.com/Sites/theknot/Pages/Main.aspx/local-wedding-boards_nevada-las-vegas_way-much-information-question?plckFindPostKey=Cat:Local%20Wedding%20BoardsForum:91Discussion:9c91970b-2f1d-4061-a200-65103dc505c1Post:eec8be28-6f73-442a-a285-7781aa7708f9">Re: Way too much information question...</a>:
    [QUOTE]Yeah I thought it was going to be about sex too!!! Sorry I cannot help you, but anytime I have anything weird with my cycle I immediately panic and take a PG test. But I am kinda crazy like that. I hope you just need a different BC!!
    Posted by ahhhitsshannyn[/QUOTE]

    <div>
    </div><div>I do the same thing! I think I have spare PG Tests in the closet. HAHA Thank goodness I am not the only one who freaks out a bit.</div>
    imageAnniversary
This discussion has been closed.
Choose Another Board
Search Boards